Painful Stretch Marks???

Hey everyone.

Over the past year I would say I have started noticing more and more stretch marks appear all over my body, now I seem to be covered in deep red stretch marks. I have them on my breasts, tummy, back, sides, thighs right down to my knee and under my arms.

I am currently awating results from a blood test and going for a scan next week for possible ovarian cysts due to constant pain in my right side especially and pain with bowel movements and rapid weight gain. I know the weight gain is probably the reason for the stretch marks. However I am just wondering is it worth mentioning the stretch marks to the doctor? Can there be an underlying cause to the stretch marks. Slowly they are becoming more and more unbarable, not to mention looking unsightly they ache and hurt alot to touch and the stretch marks on my breasts especially are very itchy. I have tried various gels, oils and creams over the past 6 months but still had no luck even fading them slightly.

I started the gym back in December which I am struggling with, I am doing the exercise and eating right but nothing is seeming to shift the weight I am putting it on more than anything. I have gone from been 7 and half stone size 6-8 to been 12 stone size 14-16 in the matter of 2 years, most recently I put on a stone in 2 weeks and it is really getting me down now. I know it sounds bad but hoping the scans do show something as I feel like I am fighting a losing battle trying to find out what my symptoms are and most the time they cant find anything, they make me feel like it is all in my head. I am tired of feeling dirty on the inside, sounds strange I know but thats how I constantly feel, run down, tired and aching.

Sorry to have rabbled on a bit, I really would appreciate any advice :D thanks all xx

1 Reply

oldestnewest
  • Firstly, I suggest you see your doctor about your stretch marks. They may be due to weight gain or hormonal changes. I have read somewhere that Cushings Syndrome has this as one of the symptoms but I'm just guessing.

    Go and see your doctor.

You may also like...